zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Semilinear integrodifferential equations with nonlocal Cauchy problem. (English) Zbl 0916.45014

45N05Abstract integral equations, integral equations in abstract spaces
45G10Nonsingular nonlinear integral equations
45J05Integro-ordinary differential equations
Full Text: DOI
[1] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. (1983) · Zbl 0516.47023
[2] Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem. J. math. Analysis applic. 162, 494-505 (1991) · Zbl 0748.34040
[3] Byszewski, L.; Lakshmikantham, V.: Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space. Applic. analysis 40, 11-19 (1990) · Zbl 0694.34001
[4] Jackson, D.: Existence and uniqueness of solutions to semilinear nonlocal parabolic equations. J. math. Analysis applic. 172, 256-265 (1993) · Zbl 0814.35060
[5] Gripenberg, G.; Londen, S.-O.; Staffans, O.: Volterra integral and functional equations. 12-13 (1990) · Zbl 0695.45002
[6] Grimmer, R.: Resolvent operators for integral equations in a Banach space. Trans. am. Math. soc. 273, 333-349 (1982) · Zbl 0493.45015
[7] Grimmer, R.; Liu, J.: Liapunov -- razumikhin methods for integrodifferential equations in hubert space. Delay and differential equations, 9-24 (1992) · Zbl 0818.45003
[8] Liu J., Resolvent operators and weak solutions of integrodifferential equations, Diff. Integral Eqns, to appear.
[9] Burton, T.: Stability and periodic solutions of ordinary differential equations and functional differential equations. (1985) · Zbl 0635.34001
[10] Bainov, D.; Simeonov, P.: Integral inequalities and applications. 1-2 (1992)